Sex ratios of heteronomous hyperparasitoids: adaptive or non‐adaptive?

H. C J GODFRAY, Martha S Hunter

Research output: Contribution to journalArticlepeer-review

16 Scopus citations
Original languageEnglish (US)
Pages (from-to)89-90
Number of pages2
JournalEcological Entomology
Volume17
Issue number1
DOIs
StatePublished - Feb 1992

Keywords

  • Aphelinidae
  • Parasitoids
  • adaptation
  • autoparasitoids
  • hyperparasitism
  • sex ratio

ASJC Scopus subject areas

  • Ecology
  • Insect Science

Cite this